# SDR DLM11020579

- Difficulty date: May 22, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 46,155 hours, 5,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201991005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS IN FWD BUSINESS CLASS WILL NOT STAY ON.  FLASH ON AND OFF EVERY FEW MINUTES.  FOUND DAMAGED WIRE HARNESS UNDER SEAT 1H.  REPLACED WIRE HARNESS.  OPN CKS GOOD.
